ON PRIME AND MAXIMAL k-SUBSEMIMODULES OF SEMIMODULES


YEŞİLOT G.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, no.3, pp.305-312, 2010 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 3
  • Publication Date: 2010
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.305-312
  • Keywords: Prime k-ideal, Maximal k-ideal, Prime k-subsemimodule, Maximal k-subsemimodule, SEMIRINGS

Abstract

In this paper, we present some characterizations of prime k-ideals and maximal k-ideals of a semiring. Then we extend these properties to prime k-subsemimodules and maximal k-subsemimodules of a semimodule. After that, the correspondence between prime k-ideals and prime k-subsemimodules, and between maximal k-ideals and maximal k-subsemimodules are given.